Kisil, VV (1998) Paley-Wiener Theorem for Nilpotent Lie Groups. Ukrainian Mathematical Journal, 50 (11). pp. 1786-1788. ISSN 0041-5995
Abstract
A Paley-Wiener-type theorem is proved for connected and simply connected Lie groups.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 1999 Kluwer Academic/Plenum Publishers. This is an author produced version of a paper published in Ukrainian Mathematical Journal. The final publication is available at Springer via http://dx.doi.org/10.1007/BF02524486 |
Keywords: | funct-an; funct-an; math.FA; math.RT |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 28 Apr 2016 10:46 |
Last Modified: | 18 Jan 2018 05:50 |
Published Version: | http://dx.doi.org/10.1007/BF02524486 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/BF02524486 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:92840 |